English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/53470
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

Stable coupled conjugate solitary waves in optical fibers

AuthorsWabnitz, S.; Soto Crespo, J. M.
Issue Date1998
PublisherOptical Society of America
CitationOptics Letters 23(4): 265-267 (1998)
AbstractFour-wave mixing of an intense continuous-wave pump beam with an ultrashort soliton signal in an optical fiber is theoretically analyzed. A novel class of stable two-color coupled solitary waves is found. These vector parametric solitons represent the optimal frequency conversion of an ultrashort pulse. © 1998 Optical Society of America.
URIhttp://hdl.handle.net/10261/53470
DOI10.1364/OL.23.000265
Identifiersdoi: 10.1364/OL.23.000265
issn: 0146-9592
e-issn: 1539-4794
Appears in Collections:(CFMAC-IO) Artículos
Files in This Item:
File Description SizeFormat 
soto.pdf547,09 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.